Semigroup Forum

, Volume 15, Issue 1, pp 89–90 | Cite as

A semigroup-theoretic proof of the law of large numbers

  • Jerome A. Goldstein
Short Note

References

  1. 1.
    Butzer, P. L., W. Dickmeis, L. Hahn, and R. J. Nessel,Lax-type theorems and a unified approach to some limit theorems in probability theory with rates, preprint.Google Scholar
  2. 2.
    Goldstein, J. A.,Semigroup theoretic proofs of the central limit theorem and other theorems of analysis, Semigroup Forum 12 (1976), 189–206, 388.Google Scholar
  3. 3.
    Krickeberg, K., Probability Theory, Addison-Wesley, Reading, Mass., 1965.Google Scholar

Copyright information

© Springer-Verlag New York Inc. 1977

Authors and Affiliations

  • Jerome A. Goldstein
    • 1
  1. 1.Department of MathematicsTulane University New OrleansLouisiana

Personalised recommendations